Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 2245 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 2011  |  Volume : 22  |  Issue : 1  |  Page : 112-115
Drug interaction between rifampicin and sirolimus in transplant patients


Transplant Unit, Department of Surgery and Medicine and the Medical Research Council Liver Research Centre, University of Cape Town and Groote Schuur Hospital, Cape Town, South Africa

Correspondence Address:
Delawir Kahn
Department of Surgery, Medical School Observatory, 7925, Cape Town
South Africa
Login to access the Email id


PMID: 21196624

Rights and Permissions

We report two cases of drug interaction between rifampicin and sirolimus in renal trans­plant patients who were diagnosed with tuberculosis after transplantation and induction of immuno­suppressive therapy with sirolimus. The dosage of sirolimus had to be increased, in one case up to six-fold and in the second case up to five-fold, to maintain serum levels after starting the rifampicin. The two patients tolerated the treatment well, with no signs of tuberculosis and good renal function.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3048    
    Printed80    
    Emailed0    
    PDF Downloaded558    
    Comments [Add]    
    Cited by others 5    

Recommend this journal